×

Found 385 Documents (Results 1–100)

100
MathJax

Sufficient conditions for a minimum of a strongly quasiconvex function on a weakly convex set. (English. Russian original) Zbl 07488477

Math. Notes 111, No. 1, 33-46 (2022); translation from Mat. Zametki 111, No. 1, 39-53 (2022).
MSC:  90C25
PDF BibTeX XML Cite
Full Text: DOI

On generalized pseudo- and quasiconvexities for nonsmooth functions. (English) Zbl 1408.49014

Rassias, Themistocles M. (ed.), Current research in nonlinear analysis. In honor of Haim Brezis and Louis Nirenberg. Cham: Springer. Springer Optim. Appl. 135, 129-155 (2018).
PDF BibTeX XML Cite
Full Text: DOI

On the fixed points of certain types of functions for constructing associated calculi. (English) Zbl 1401.05047

J. Fixed Point Theory Appl. 20, No. 3, Paper No. 124, 11 p. (2018); correction ibid. 20, No. 4, Paper No. 136, 1 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI

Applications of quasiconvexity. (English) Zbl 1371.26015

Pardalos, Panos M. (ed.) et al., Contributions in mathematics and engineering. In honor of Constantin Carathéodory. With a foreword by R. Tyrrell Rockafellar. Cham: Springer (ISBN 978-3-319-31315-3/hbk; 978-3-319-31317-7/ebook). 1-23 (2016).
MSC:  26A51 26D15
PDF BibTeX XML Cite
Full Text: DOI

Minimization of functional with integrand expressed as minimum of quasiconvex functions - general and special cases. (English) Zbl 1298.49002

Adamowicz, Tomasz (ed.) et al., Calculus of variations and PDEs. Proceedings of the international conference, Szczawnica, Poland, July 9–12, 2012. Warszawa: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-23-2/pbk). Banach Center Publications 101, 169-186 (2014).
Reviewer: Walter Alt (Jena)
MSC:  49J10 49J45
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software